# SDR SWAA2021111523137

- Difficulty date: September 25, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737*
- Aircraft serial: 30603
- Aircraft time: 68,361 hours, 40,407 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AROUND THE FASTENER AT NO.2 SLAT LOWER SURFACE OF THE L/E SLAT NOSE SKIN AT ACTUATOR RIBS. MARKED ; / [01] NDI VERIFY CRACK AT #2 SLAT LOWER SKIN AT ACTUATOR RIB PER SRM 51-10-02-0G-0 STEP 5.C.; [ [22] INSTALLED REPAIR PARTS IAW SRM 57-42-01-2R-8; STEP L. OK TO CLOSE.; [23] VERIFIED CORRECTIVE ACTION STEP 22. VERIFIED OK TO CLOSE.; [24] INSTALLED PANELS 524CB; 524DB; 524EB AND FLEX SKIN SLAT #2 IAW SRM 51-40-02.; [25] VERIFIED CORRECTIVE ACTION STEP 24.; [26] COMPLETED REPAIR AT SLAT # 2 IAW SRM 57-42-01-2R-8; STEPS M; O; P AND R.; [27] COMPLETE; [28] VERIFIED ALL NDT REQUIREMENTS ARE COMPLETE; JOB COMPLETE.
